Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Recurrent Migraines Post-childbirth?

I had a baby three months ago, ever since I’ve had migraines at at least once a week. My doctor had to give me two epidurals because the first one did not go in where it was supposed to. I am wondering if it has to do with that, I just don’t know if it is worth going to the doctor or what I am supposed to do .
Wed, 28 Feb 2018
Report Abuse
OBGYN 's  Response
Hello,

First of all, do not panic. As such epidural analgesia or anesthesia has no relation to migraine. It is a neurovascular system issue. I will suggest you seek support from your treating internal medicine consultant. Use of tablet Inderal and or tablet Ondansetron and paracetamol will be of help.
 
Please try to identify the beginning of the migraine symptoms as early as possible and use antiemetic and analgesic to prevent the symptoms. Try to avoid precipitating factors that lead to such symptoms like prolonged fasting, loud noise, exposure to sunlight, dehydration etcetera. Opt for a healthy diet and regular exercise regimen. Regular intake of multivitamins and multi-minerals supplements is helpful in the long term.


Hope I have answered your query. Let me know if I can assist you further.

Regards,  
Dr. Purushottam Neurgaonkar
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

What Causes Recurrent Migraines Post-childbirth?

Hello, First of all, do not panic. As such epidural analgesia or anesthesia has no relation to migraine. It is a neurovascular system issue. I will suggest you seek support from your treating internal medicine consultant. Use of tablet Inderal and or tablet Ondansetron and paracetamol will be of help.   Please try to identify the beginning of the migraine symptoms as early as possible and use antiemetic and analgesic to prevent the symptoms. Try to avoid precipitating factors that lead to such symptoms like prolonged fasting, loud noise, exposure to sunlight, dehydration etcetera. Opt for a healthy diet and regular exercise regimen. Regular intake of multivitamins and multi-minerals supplements is helpful in the long term. Hope I have answered your query. Let me know if I can assist you further. Regards,   Dr. Purushottam Neurgaonkar